Skip to product information
1 of 1

Zenith Pharmacy

APH Period Pain Tablets 24

APH Period Pain Tablets 24

Regular price $9.99
Regular price Sale price $9.99
Sale Sold out
Tax included.

APOHEALTH Period Pain Relief is used for the relief of discomfort and pain associated with menstrual cramps.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Paracetamol 24mg/mL, Hydroxybenzoates, 115mg/mL Sorbitol and 371mg/mL of Maltitol (which may have a laxative effect or cause diarrhoea).

Directions: Female adults and adolescents 12 years of age and over: Take 2 tablets with food at the first sign of period pain or menstrual bleeding, followed by one tablet with food after 6 to 8 hours as necessary. Do not exceed 5 tablets in 24 hours. Keep to the recommended dose. Do not give to children under 12 years. Do not use for more than a few days at a time, except on medical advice. Excessive use can be harmful.

Warnings:

Do not use this product

• If you have a stomach ulcer, impaired kidney function or heart failure

• If you are allergic to naproxen or other anti-inflammatory medicines

• During the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use this product:

• If you have asthma

• With other medicines containing naproxen, aspirin or other anti-inflammatory medicines, or with other medicines that you are taking regularly.

Consult your doctor if your pain is more severe than usual or you do not obtain relief after taking this medication for 3 days. If you get an allergic reaction, stop taking and see your doctor.

View full details